MathSciNet Relay Station
MathSciNet bibliographic data
MR2665605 34A08 (26A33 33E12 34C10)
Nieto, Juan J. Maximum principles for fractional differential equations derived from Mittag-Leffler functions. Appl. Math. Lett. 23 (2010), no. 10, 1248–1251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement